# SDR REXA201000094

- Difficulty date: June 23, 2010
- Submitted: June 24, 2010
- Operation: Air carrier
- Aircraft: N8883E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7883
- Aircraft time: 15,252 hours, 12,906 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Receiver
- Condition: Malfunctioned
- Location: Vhf Comm
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A LOSS OF FMS AND NAV2.  DECLARED AN EMERGENCY AND RETURNED TO THE FIELD.  MAINTENANCE INSPECTED AND REPLACED NR 2 VHF RECEIVER AND PERFORMED AN OPERATIONAL CHECK OF NR 1 NAV RECEIVER IAW 34-51-00.  THERE HAVE BEEN NO REPEATS SINCE MAINTENANCE WAS PERFORMED.
